Alert archive / California / Wind Advisories in 2006

Wind Advisory 35, NWS Los Angeles, CA

June 15, 2006Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Jun 15, 2006, 2:17 PM PDT for Los Angeles County, California. It took effect at Jun 15, 2006, 3:00 PM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2006, 2:17 PM PDT (21:17 UTC)
In effect from
Jun 15, 2006, 3:00 PM PDT
Expired
Jun 16, 2006, 6:00 AM PDT
In force
15 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pt Mugu Naws, CA (KNTD), launched 12:00Z, 9.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pt Mugu Naws, CA at 12:00Z on 2006-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pt Mugu Naws, CA at 12:00Z on 2006-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 152117
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
217 PM PDT THU JUN 15 2006

...STRONG AND GUSTY WINDS FOR PORTIONS OF SOUTHWESTERN CALIFORNIA...

.A TIGHTENING NORTH TO SOUTH SURFACE PRESSURE GRADIENT WILL RESULT
IN GUSTY WINDS ACROSS MUCH OF THE AREA THROUGH TONIGHT. STRONGEST
WINDS WILL BE FOCUSED THROUGH AND BELOW THE PASSES AND CANYONS OF
THE SANTA YNEZ RANGE OF SOUTHERN SANTA BARBARA COUNTY AS WELL AS
THE TEJON PASS AND INTERSTATE 5 CORRIDOR OF NORTHWEST LOS ANGELES
COUNTY. WINDS IN THESE AREAS COULD GUST IN EXCESS OF 50 MPH. THE
GUSTY DOWNSLOPE WINDS OVER SOUTHERN SANTA BARBARA COUNTY WILL
RESULT IN UNUSUALLY WARM EVENING TEMPERATURES HOVERING IN THE 80S
TO LOWER 90S ESPECIALLY AROUND AND WEST OF SANTA BARBARA. LATER
TONIGHT...THE WINDS WILL SHIFT TO THE NORTHEAST...BRINGING
STRONGEST WINDS TO THE MONTECITO HILLS AREA AND THE HIGHWAY 14
CORRIDOR. 

CAZ039-052-160330-
/O.NEW.KLOX.WI.Y.0035.060615T2200Z-060616T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
217 PM PDT THU JUN 15 2006

...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT FRIDAY. 

NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH
ARE EXPECTED THROUGH AND BELOW PASSES OF THE SANTA YNEZ RANGE.
THESE WINDS WILL AFFECT TRAVELERS ON HIGHWAYS 1 AND 101 WEST OF
SANTA BARBARA AND THROUGH THE GAVIOTA PASS...AS WELL AS HIGHWAY
154 OVER AND BELOW SAN MARCOS PASS. LATER TONIGHT THE WINDS WILL
SHIFT TO THE NORTHEAST AND BLOW STRONGEST THROUGH THE MONTECITO
HILLS AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-160330-
/O.NEW.KLOX.WI.Y.0035.060615T2200Z-060616T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
217 PM PDT THU JUN 15 2006

...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT FRIDAY. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED
THROUGH AND NEAR THE TEJON PASS AND INTERSTATE 5 CORRIDOR THROUGH
MUCH OF THE NIGHT. AFTER MIDNIGHT...THE WIND DIRECTION WILL SHIFT
TO THE NORTHEAST AND STRONGEST WINDS WILL BEGIN TO BLOW THROUGH
THE HIGHWAY 14 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
3 follow-up statements
000 
WWUS76 KLOX 160220
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
720 PM PDT THU JUN 15 2006

...STRONG AND GUSTY WINDS FOR PORTIONS OF SOUTHWESTERN CALIFORNIA...

.GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA
THROUGH TONIGHT. THE STRONGEST WINDS WILL BE FOCUSED THROUGH AND
BELOW THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE OF SOUTHERN
SANTA BARBARA COUNTY...THE INTERSTATE 5 CORRIDOR OF NORTHWEST LOS
ANGELES COUNTY....AND IN THE SANTA CLARITA VALLEY. WINDS IN THESE
AREAS COULD GUST IN EXCESS OF 50 MPH. LATER TONIGHT...THE WINDS
WILL SHIFT TO THE NORTHEAST...BRINGING STRONGEST WINDS TO THE
MONTECITO HILLS AREA AND THE HIGHWAY 14 CORRIDOR.

CAZ088-160830-
/O.EXA.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/
SANTA CLARITA VALLEY-
720 PM PDT THU JUN 15 2006

...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT FRIDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS AROUND
50 MPH ARE EXPECTED BELOW PASSES AND CANYONS. AFTER MIDNIGHT...THE
WIND DIRECTION WILL SHIFT TO THE NORTHEAST AND CONTINUE TO BE VERY
GUSTY.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-052-160830-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
720 PM PDT THU JUN 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY. 

NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE
EXPECTED THROUGH AND BELOW PASSES OF THE SANTA YNEZ RANGE. THESE
WINDS WILL AFFECT TRAVELERS ON HIGHWAYS 1 AND 101 WEST OF SANTA
BARBARA AND THROUGH THE GAVIOTA PASS...AS WELL AS HIGHWAY 154 OVER
AND BELOW SAN MARCOS PASS. LATER TONIGHT THE WINDS WILL SHIFT TO THE
NORTHEAST AND BLOW STRONGEST THROUGH THE MONTECITO HILLS AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-160830-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
720 PM PDT THU JUN 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED
THROUGH AND NEAR THE TEJON PASS AND INTERSTATE 5 CORRIDOR THROUGH
MUCH OF THE NIGHT. AFTER MIDNIGHT...THE WIND DIRECTION WILL SHIFT TO
THE NORTHEAST AND STRONGEST WINDS WILL BEGIN TO BLOW THROUGH THE
HIGHWAY 14 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SIRARD
000 
WWUS76 KLOX 160810
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
110 AM PDT FRI JUN 16 2006

...STRONG AND GUSTY WINDS WILL CONTINUE ACROSS PORTIONS OF
SOUTHWESTERN CALIFORNIA...

.GUSTY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHWESTERN
CALIFORNIA THROUGH THE EARLY MORNING HOURS. THE STRONGEST WINDS
WILL BE FOCUSED THROUGH AND BELOW THE PASSES AND CANYONS OF THE
SANTA YNEZ RANGE OF SOUTHERN SANTA BARBARA COUNTY...THE INTERSTATE
5 CORRIDOR OF NORTHWEST LOS ANGELES COUNTY...AND IN THE SANTA CLARITA
VALLEY. WINDS IN THESE AREAS WILL GUST IN EXCESS OF 50 MPH.

CAZ039-052-161300-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
110 AM PDT FRI JUN 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING.

NORTHWEST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50
MPH WILL CONTINUE THROUGH AND BELOW PASSES OF THE SANTA YNEZ RANGE
UNTIL ABOUT DAYBREAK. THE STRONG WINDS WILL AFFECT TRAVELERS ON
PORTIONS OF HIGHWAYS 1 AND 101...ON HIGHWAY 154 OVER AND BELOW SAN
MARCOS PASS...AND THROUGH THE MONTECITO HILLS AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-161300-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
110 AM PDT FRI JUN 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING.

NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE
EXPECTED THROUGH AND NEAR THE TEJON PASS AND INTERSTATE 5 CORRIDOR
UNTIL ABOUT DAYBREAK. AS THE WINDS SHIFT TO A MORE NORTHEASTERLY
DIRECTION...THE STRONGEST WINDS WILL BEGIN TO BLOW THROUGH THE
HIGHWAY 14 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-161300-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/
SANTA CLARITA VALLEY-
110 AM PDT FRI JUN 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING.

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS AROUND
50 MPH ARE EXPECTED BELOW PASSES AND CANYONS UNTIL ABOUT DAYBREAK.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BRUNO
000 
WWUS76 KLOX 161305
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
605 AM PDT FRI JUN 16 2006

...WIND ADVISORIES HAVE EXPIRED...

.ALTHOUGH LOCALLY GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE TO
AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA
COUNTIES...THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES
AND CANYONS...AND THE SANTA CLARITA VALLEY...WINDS HAVE DIMINISHED
BELOW ADVISORY LEVELS. THEREFORE...WIND ADVISORIES HAVE BEEN
ALLOWED TO EXPIRE.

CAZ039-052>054-088-161415-
/O.EXP.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
605 AM PDT FRI JUN 16 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

DB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 15, 1:51 PM PDT, 26 minutes earlier.

Area forecast discussion, Jun 15, 1:51 PM PDT, 26 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
151 PM PDT THU JUN 15 2006

.SHORT TERM (TONIGHT-SUNDAY)...
UPPER LEVEL TROUGH OVER THE GREAT BASIN AND AZ WILL CONTINUE MOVING
EAST WHILE AN UPPER LEVEL RIDGE ELONGATED ALONG 30N ACROSS THE
PACIFIC NUDGES EASTWARD OVER SOCAL. NORTHERLY SURFACE PRESSURE
GRADIENTS ONCE AGAIN WILL BE MODERATELY STRONG THIS EVENING. IN
FACT...GALE FORCE WINDS ALREADY BLOWING AROUND POINT CONCEPTION.
WILL BE ISSUING A WIND ADVISORY FOR AREAS THROUGH AND BELOW THE
SANTA YNEZ RANGE OF SANTA BARBARA COUNTY...AS WELL AS THE MOUNTAINS
OF VENTURA AND LOS ANGELES COUNTIES MAINLY FOR THE INTERSTATE 5
CORRIDOR. WINDS WILL PICK UP LATE THIS AFTERNOON IN THOSE AREAS TO
BETWEEN 25 AND 35 MPH WITH GUSTS TO OR OVER 50 MPH. THE GRADIENT
BECOMES MORE NORTHEASTERLY OVERNIGHT AND THE WINDIEST CONDITIONS
WILL TRANSITION TO THE HIGHER ELEVATIONS OF THE SANTA CLARA RIVER
CORRIDOR (FROM ACTON TO SIMI HILLS).

COINCIDENT WITH THE DOWNSLOPE WINDS THIS EVENING...950 AND 850 MB
TEMPS RISE ABOUT 10 DEGREES F OVER WHAT THEY WERE LAST NIGHT.
SO...EXPECT A WARM EVENING ACROSS THE SOUTH COAST OF SANTA BARBARA
COUNTY...AND OVERNIGHT LOWS IN THE 2000 TO 5000 FOOT ELEVATION SLICE
TO BE CONSIDERABLY WARMER THAN PAST NIGHTS.

DESPITE THE BUILDING UPPER LEVEL RIDGE...A WEAK EDDY CIRCULATION
SPINNING WEST OF CATALINA WILL BRING COASTAL STRATUS BACK INTO
SOUTHERN LA COUNTY OVERNIGHT. WHERE THE FOG COMES IN...IT COULD BE
LOCALLY DENSE. WARMER LOW LEVEL TEMPS AND THICKNESSES...AND WEAK
OFFSHORE FLOW FRIDAY MORNING WILL MEAN VERY TOASTY TEMPS EVERYWHERE
EXCEPT THE LA COASTAL ZONE WHERE THE MARINE LAYER WILL TEMPER THE
HEAT. EVEN THE CENTRAL COAST LOOKS LIKE IT WILL GET VERY WARM FRIDAY.

SATURDAY FEATURES THE PEAK OF THE UPPER LEVEL RIDGE AND LOW LEVEL
THICKNESSES OVER OUR AREA...BUT THE EDDY SPINS UP FURTHER. SO EXPECT
COASTAL STRATUS TO BE INTO VENTURA AND POSSIBLY EASTERN SANTA
BARBARA COASTAL ZONES SATURDAY MORNING...WITH A COOL DOWN AT THE
COAST AND LOWER VALLEYS OVER FRIDAY. INLAND VALLEY AND MTN TEMPS
WILL BE JUST AS HOT...IF NOT SLIGHTLY HOTTER. THEN BY SUNDAY...WITH
A WEAKENING UPPER LEVEL RIDGE AND STRONGER COASTAL MARINE
INFLUENCE...ALL AREAS COME DOWN A FEW DEGREES.

.LONG TERM (SUN NIGHT-THURSDAY)...THE WEAKNESS IN THE UPPER LEVEL
RIDGE DEVELOPS INTO A WEAK TROUGH MONDAY WHICH THEN REMAINS
STATIONARY OVER THE AREA THROUGH THE REST OF THE WEEK. WILL BRING
TEMPS BACK DOWN TO NEAR NORMAL LEVELS WITH A TYPICAL NIGHT AND
MORNING COASTAL STRATUS REGIME REACHING INTO THE VALLEYS.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL AT ALL AIRFIELDS THROUGH THIS EVENING.
GUSTY WINDS AT KSBP AND KSMX ONCE AGAIN THROUGH THIS EVENING.

KLAX WILL HAVE A MODERATE WESTERLY SEABREEZE TODAY...SIMILIAR TO
YESTERDAY.  CURRENTLY HAVE WINDSLESS THAN 10 KT TONIGHT IN TAF...BUT
NORTH WINDS MAY PROVE TO BE ABOVE 10 KT. WILL MONITOR AND UPDATE
ACCORDINGLY.

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING/SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...MOYER
AVIATION...KITTELL
Hazardous weather outlook, Jun 15, 9:17 AM PDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
917 AM PDT THU JUN 15 2006

CAZ034>041-044>047-051>054-059-087-088-161300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
917 AM PDT THU JUN 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

NORTHWEST WINDS OF 25 TO 35 KNOTS WILL AFFECT THE OUTER COASTAL
WATERS TODAY AND TONIGHT...AND GALE WARNINGS ARE IN EFFECT. ANOTHER
ROUND OF GUSTY NORTHWEST TO NORTH WINDS THIS EVENING...SHIFTING TO
THE NORTHEAST OVERNIGHT WILL AFFECT AREAS THROUGH AND BELOW PASSES
AND CANYONS OF THE SANTA YNEZ RANGE...INTERSTATE 5 CORRIDOR AND
EVENTUALLY THE HIGHWAY 14 CORRIDOR BY LATE TONIGHT. WIND ADVISORIES
WILL LIKELY BE POSTED LATER TODAY.

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

NORTHWEST WINDS OF 25 TO 35 KNOTS WILL CONTINUE THROUGH FRIDAY
MORNING ON THE OUTER COASTAL WATERS. OTHERWISE NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MOYER

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.